# SDR DALA2017102607792

- Difficulty date: October 24, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 58,657 hours, 23,097 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Bracket
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON BRACKETS (17 EAS) OF GALLEY NR 4. MAINTENANCE REPLACED 2 BRACKETS (17EA) OF GALLEY NR 4 WERE REPLACED PER ERA 560951-14 REV ORIG AND ETI-37-17-315 REV 1.
